# SDR CALA0300675

- Difficulty date: November 22, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N14320
- Make and model: Boeing 7373T0
- Aircraft serial: 23371
- Aircraft time: 57,453 hours, 26,066 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND UPPER SURFACE OF O/B FLANGE OF LEFT KEELBEAM CORRODED AT STA 720.  A REPAIR WAS INSTALLED IAW ECRA 5311-01177.
